# SDR REXA201100622

- Difficulty date: September 25, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 17,827 hours, 14,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A SMELLED BURNING RUBBER IN THE FIRST TWO ROWS DURING TAXI OUT AND AFTER LANDING.  NO BURNING SMELL NOTED AT THIS TIME.  INSPECTED A/C AND TESTED AC SYSTEM IAW AMM 21-50-00.  NO DEFECTS NOTED.  OK FOR SERVICE.
